It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board

I'm back...It's day 10!!!!!




Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 06-07-2005, 12:35 PM   #1
Suz123
Junior Member
(female)
 
Join Date: May 2005
Posts: 16
Suz123 HB User
Thumbs up I'm back...It's day 10!!!!!

DAY 10 WOOOOHOOOOO

Well, for the first time in my life (24 yrs) I can actually say I am proud of myself. One for kicking the habit and another for turning pills down. I have relapsed in the past but for some reason this time feels different to me. Since I found opiates 6 years ago and have used everyday for the last 2 years I think I am doing pretty darn good. For once I am able to make plans and not worry about having to cancel them because of possibilty of having no pills. I am still having w/d symptoms (sweating, anxiety, hot/cold flashes everynow & then, fatigue, insomnia ) but I feel so much better.

I have got out of the house more in the last 4 days than I have in the last 4 months. Before I would just take pills and being in my house was soooo much fun. I could find the littlest things to occupy my time (had a spotless house hehe). Now I am so bored and just want to be outside doing something active. I guess one could say I am trying to make up for lost time. Now that my heads clear I'm looking back at the things/people I have done wrong and wishing there was a way to fix it. But as my favorite saying goes, "don't dwell on the past, it will only makes things worse"

I am looking forward to the future. I know it will be a rocky road but I finally feel like I have enough strength to be on the right road to recovery. My husband, family, & friends are very supportive, I have my Recovery Bible my Mom gave me (wonderful thing to read), and I have these message boards (major help with strength & motivation).

So, for those of you out there in your first couple of days of w/d's, it does get better. I know it hurts but it's only temporary. Don't give in and take more pills. The high only last a minute and recovery is forever.

~Suz~

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is On
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 12:19 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!